Visualizing automorphisms of graph algebras

James Emil Avery, Rune Johansen, Wojciech Szymanski

Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

100 Downloads (Pure)

Resumé

Many fundamental properties of graph C -algebras may be determined directly from the structure of the underlying graph, and because of this, they have been celebrated as C -algebras that can be seen. This paper shows how permutative endomorphisms of graph C -algebras can be represented by labelled directed multigraphs that give visual representations of the endomorphisms and facilitate computations. This formalism provides a useful calculus for permutative automorphisms and allows efficient exhaustive construction of such automorphisms.

OriginalsprogEngelsk
TidsskriftProceedings of the Edinburgh Mathematical Society
Vol/bind61
Udgave nummer1
Sider (fra-til)215-249
ISSN0013-0915
DOI
StatusUdgivet - 1. feb. 2018

Fingeraftryk

Graph C*-algebra
Graph Algebra
Endomorphisms
Automorphisms
Multigraph
C*-algebra
Calculus
Graph in graph theory

Citer dette

Avery, James Emil ; Johansen, Rune ; Szymanski, Wojciech. / Visualizing automorphisms of graph algebras. I: Proceedings of the Edinburgh Mathematical Society. 2018 ; Bind 61, Nr. 1. s. 215-249.
@article{d8a7fc9f9b0942d186f10eea227cc824,
title = "Visualizing automorphisms of graph algebras",
abstract = "Many fundamental properties of graph C ∗-algebras may be determined directly from the structure of the underlying graph, and because of this, they have been celebrated as C ∗-algebras that can be seen. This paper shows how permutative endomorphisms of graph C ∗-algebras can be represented by labelled directed multigraphs that give visual representations of the endomorphisms and facilitate computations. This formalism provides a useful calculus for permutative automorphisms and allows efficient exhaustive construction of such automorphisms.",
keywords = "graph algebra, automorphism, permutative endomorphism, textile system",
author = "Avery, {James Emil} and Rune Johansen and Wojciech Szymanski",
year = "2018",
month = "2",
day = "1",
doi = "10.1017/S0013091517000189",
language = "English",
volume = "61",
pages = "215--249",
journal = "Proceedings of the Edinburgh Mathematical Society",
issn = "0013-0915",
publisher = "Heinemann",
number = "1",

}

Visualizing automorphisms of graph algebras. / Avery, James Emil; Johansen, Rune; Szymanski, Wojciech.

I: Proceedings of the Edinburgh Mathematical Society, Bind 61, Nr. 1, 01.02.2018, s. 215-249.

Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

TY - JOUR

T1 - Visualizing automorphisms of graph algebras

AU - Avery, James Emil

AU - Johansen, Rune

AU - Szymanski, Wojciech

PY - 2018/2/1

Y1 - 2018/2/1

N2 - Many fundamental properties of graph C ∗-algebras may be determined directly from the structure of the underlying graph, and because of this, they have been celebrated as C ∗-algebras that can be seen. This paper shows how permutative endomorphisms of graph C ∗-algebras can be represented by labelled directed multigraphs that give visual representations of the endomorphisms and facilitate computations. This formalism provides a useful calculus for permutative automorphisms and allows efficient exhaustive construction of such automorphisms.

AB - Many fundamental properties of graph C ∗-algebras may be determined directly from the structure of the underlying graph, and because of this, they have been celebrated as C ∗-algebras that can be seen. This paper shows how permutative endomorphisms of graph C ∗-algebras can be represented by labelled directed multigraphs that give visual representations of the endomorphisms and facilitate computations. This formalism provides a useful calculus for permutative automorphisms and allows efficient exhaustive construction of such automorphisms.

KW - graph algebra

KW - automorphism

KW - permutative endomorphism

KW - textile system

U2 - 10.1017/S0013091517000189

DO - 10.1017/S0013091517000189

M3 - Journal article

VL - 61

SP - 215

EP - 249

JO - Proceedings of the Edinburgh Mathematical Society

JF - Proceedings of the Edinburgh Mathematical Society

SN - 0013-0915

IS - 1

ER -